Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Rejoinder to an Antimarginalist

Fritz Machlup
The American Economic Review
Vol. 37, No. 1 (Mar., 1947), pp. 148-154
Stable URL: http://www.jstor.org/stable/1802864
Page Count: 7
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Rejoinder to an Antimarginalist
Preview not available

Page Thumbnails

  • Thumbnail: Page 
148
    148
  • Thumbnail: Page 
149
    149
  • Thumbnail: Page 
150
    150
  • Thumbnail: Page 
151
    151
  • Thumbnail: Page 
152
    152
  • Thumbnail: Page 
153
    153
  • Thumbnail: Page 
154
    154